# SDR AWXA200301042

- Difficulty date: August 12, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A .5625 INCH CRACK WAS FOUND ON FLOORBEAM REPAIR BS 677, RBL 24. MAINTENANCE REMOVED REPAIR ANGLE AND 2 EACH DOUBLERS; FABRICATED A NEW REPLACEMENT REPAIR CHANNEL AND 3 EACH DOUBLERS; INSTALLED REPAIR PARTS IAW AWA E.R. 15-5715-03240-ES2.
